# SDR AALA20100828TUL03

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 34,667 hours, 9,022 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 019012001
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - CREW REPORTED LEFT HYDRAULIC QUANTITY EICAS MESSAGE.  HYDRAULIC QUANTITY INDICATED ZERO.  EMERGENCY DECLARED RETURNED HNL LANDED WITHOUT INCIDENT.  REPLACED LEFT HYDRAULIC QUANTITY TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
